Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Bleeding again after period. Had sex. What could this be?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
its been about five months since I had sex, me and my boyfriend had sex three weeks ago. I got my period two weeks later and a week after that I started bleeding. its been going on for five days I keep wiping blood and getting cramps. This and ever happened to me before. Should I be worried what could this be.
Posted Mon, 29 Apr 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Jonas Sundarakumar 10 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

The abnormal bleeding could be indicative of a hormonal imbalance. This is often can be caused due a gynecological problem called Dysfunctional Uterine Bleeding (DUB). The symptoms of this problem are irregular periods, excessive bleeding and abdominal pain or cramping.

Since your bleeding has been going on continuously for 5 days, I would suggest that you see a gynecologist for an evaluation and further treatment. You may need medication to stop the current bleeding and probably, a course of hormonal pills to regularize your cycles.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Follow-up: Bleeding again after period. Had sex. What could this be? 10 minutes later
I tried to read the answer but it went to spam and wont let me open it
can you tell me what u think it could be
 
 
Answered by Dr. Jonas Sundarakumar 4 minutes later
I AM RE-POSTING THE ANSWER. PLEASE READ IT FROM THE HEALTHCARE MAGIC WEBSITE DIRECTLY.

Hello and welcome to Healthcare Magic. Thanks for your query.

The abnormal bleeding could be indicative of a hormonal imbalance. This is often can be caused due a gynecological problem called Dysfunctional Uterine Bleeding (DUB). The symptoms of this problem are irregular periods, excessive bleeding and abdominal pain or cramping.

Since your bleeding has been going on continuously for 5 days, I would suggest that you see a gynecologist for an evaluation and further treatment. You may need medication to stop the current bleeding and probably, a course of hormonal pills to regularize your cycles.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor